# SDR TAOA109801

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7057V4
- Condition: Malfunctioned
- Location: Cockpit
- Component: Sfena
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLT 6400 - DCA-LGA - STANDBY HORIZON INDICATOR FAILED IN FLIGHT.  AIRCRAFT RETURNED TO DCA.  REPLACED STANDBY HORIZON INDICATOR, OPERATIONAL CHECKS NORMAL PER MM 34-25-0.  (M)
